What to Expect for First Time Botox Injection?
- Asked by concerned in canada in canada
- 4 years ago
Should I be concerned about first time Botox on frown lines? Lots of testimonies re: droopy eyelids.
Botox for the first time
If you are treated by a board certified dermatologist or plastic surgeon who is an experienced injector, it is rare to have a droopy eyelid. Your injector will ask you to frown and watch for the muscle movement. This way the Botox can be injected into the exact areas where needed to stop your frown. You will love it!
Droopy eyelids after Botox not common anymore
Injected properly and by experienced physician drooping of the eye lids following Botox have become a rare side effects.
Over the years, we have learned where the danger zones are and if the injector stays away from thes areas, your eyelids will not droop.
Droopy eyelids are more common with combination therapy
There are many different ways of injecting Botox. You should see someone who is very experienced in its use. When treating the frown lines between the eyebrows, often referred to as the number “11” when they are present as two lines, one rarely sees droopy eyelids. This can happen when the forehead is treated at the same time and the muscle no longer keeps the eyebrows up and they fall. There is a standard area that experienced Botox injectors avoid over the eybrow so this doesn’t happen.
Web reference: http://www.thenyac.com
Droopy Eyelids Pretty Rare
Yes, judging by these postings you probably think that droopy eyelids happen all the time. In experienced hands this side effect is actually quite unusual. Make sure you see a physician who has been using Botox for a number of years. Do not ask for anything complicated, just standard Botox injections and I am pretty sure you will not have a problem.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.